Lopid User Reviews

Lopid - User Reviews

Lopid User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Lopid sorted by most helpful. Patient Discussions FAQs


Comment from: llou2, 55-64 on Treatment for less than 1 month (Patient) Published: October 03

it gave me energy,and i feel better,its just such a big ole pill

Comment from: usmale, 55-64 Female on Treatment for 1-2 years (Patient) Published: January 27

I have taken Lopid for one and 1/2 years now and it has worked very well for me. It lowered my triglycerides from 1079 to 170 (still a little high) and also lowered my overall cholesterol level from 242 to 180. The only thing about thisdrug is remembering to ltlake it 30 minutes before you eat!!! Am I getting old?

Related Reading: Lopid | cholesterol

Comment from: Paling, 45-54 Female on Treatment for 10+ years (Patient) Published: January 22

Twice a day for life!! Take it with a spoon of yoghurt or applesauce, especially kids. Sometimes I forget to take. I am wondering if it affects memory. Maybe it's age? It be difficult to know. My lipids were over 850 before I started. Now they are near normal.

Comment from: lulu88, 55-64 on Treatment for less than 1 month (Patient) Published: June 10

I used this medicine for 11 days and had to stop due to side effects. EXTREME irritability, fatigue and general aches were so bad that I would rather keep my high triglycerides than take this medicine. Most people can probably tolerate this drug but I could not. I eventually reduced my triglycerides through altering my diet. Reducing refined carbohydrates and adding oat bran, fresh grapefruits and oranges and vegetable salads brought my numbers into the normal range down from the 400s.

Related Reading: fatigue

Published: March 15

I been taking Lopid for almost 3 yeears and know I have joint problems, I can hardly walk now , Andit's hard for me to work.

Comment from: rchgrand4, 65-74 Female on Treatment for 10+ years (Patient) Published: August 22

my triglyceride count was above 635 when my doctor found them in 1982. lopid helped my brother,his was over 1,000. my count is about 225 now.

Comment from: 45-54 Female (Patient) Published: January 01

I had high triglyceride (over 600) and very high risk levels of both LDL and C-reactive Protein. After 90 days on Gemfibrozil, all blood levels are now listed as "Optimal." The only side effect I can possibly attribute to the drug is some lethargy, and some sleeplessness, however I can't be certain that the drug was the cause. I'm willing to be that anyone who had stomach issues didn't read the directions and drink a significant amount of water after taking the medication. Makes a HUGE difference.

Comment from: Ruthie, 55-64 on Treatment for 6 months - 1 year (Patient) Published: March 21

I have tried over the past 8 years a series of medications that have not reduced my numbers and have elevated my liver count (Lipitor, Zorcor, Crestor). I have been on this medication for almost a year and it has worked wonders for me. I also exercise daily and have a well balanced diet. I have even lost 15 pounds. I feel like a new person. It works for me!

Related Reading: liver | Lipitor | Crestor

Comment from: 45-54 on Treatment for less than 1 month (Patient) Published: September 10

I took the drug for 3 wks. and the whole 3 wks. I didn't have a bowel movement. I also gained like 15 pounds and stomach felt very bloated and hurt. I stopped taking it and my bowels got back to normal and my stomach went down and quit hurting. I also so far have lost 3 pounds since quitting. It also made me feel like a zombie. No way could I drive and take it and was suppose to take it twice daily and just took it once a day due to how it made me feel. I do not recommend this drug.

Comment from: dancinal49@aol.com, 55-64 on Treatment for 2-5 years (Patient) Published: April 03

Side effects can be bothersome because I am not sure if something is wrong or if it's just a side effect. Like the bloating,stomach upset, headache, insomnia,and weakness. (not all the time but on and off). I'd prefer not to take it at all but am terrified of suffering a stroke or worse.

Related Reading: headache | insomnia | stroke


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Cholesterol Management

Tips to keep it under control.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations